took pills, idk what to do

Discussion in 'Help Me! I Need to Talk to Someone.' started by morganne1993, Sep 22, 2011.

Thread Status:
Not open for further replies.
  1. morganne1993

    morganne1993 New Member

    i just took <Mod Edit:Inmemoryofyou:Methods> and i feel very dizzy very nauseous. what should i do, i dont want to get sent away, help please
    Last edited by a moderator: Sep 22, 2011
  2. kote

    kote Account Closed

    puke them up quickly before they are absorbed by your body.
    then a trip to the ER just for safety - i can promise you wont be locked up.
    you will be doing the safe sensible thing.
  3. kote

    kote Account Closed

    do you know the mg you took?
  4. Mat Voleido

    Mat Voleido Well-Known Member

    Well you either took 50mg worse scenario, or 25mg best scenario. Um, if you have no opiate tolerance I would err on the side of caution and wait (don't fall asleep) for about 4 hours forthe drugs half life to expire and you'll be fine. If they were only 5mg pills you'll be completely fine. Kick back end enjoy one of the most carefree and easy highs you will ever experience. You may feel a little bit itchy or nauseous - normally I'd say take a benedryl, but if you don't know your dose I would avoid it (increased CBS depression and all that). You won't die and I doubt you'll want to get locked up in a hospital for a week minimum (it's pretty damn hard to get chocolate milk in the big house).

    Don't worry, you'll be okay. Just stat awake for awhile. As long as you haven't had tons of alcohol, benzos (anything ending in Pam or am) you're no where near the red zone
Thread Status:
Not open for further replies.